# SDR SWAA2023092695144

- Difficulty date: August 29, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED CUTOUT SURROUND STRUCTURE - CRACK ON UPPER CHORD FRAME ASSY BS 312 STR-5L<[01] REQUEST NDI TO VERIFY CRACK AND IF CRACKED MARK ENDS OF CRACK BS 312 STR 5L UPPER RADIUS OF FRAME;[02] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. CRACK CONFIRMED; MEASURED AT L: 0.2' MARKED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[03] UPDATED MEASUREMENT TABLE;[04] REPAIRED CRACK BS 312 STR 5L ON M-22-153-01244; TTG8Q00N56CS;[05] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 4 AND MEASUREMENT TABLE.
